# SDR COZA20160825091

- Difficulty date: August 23, 2016
- Submitted: August 25, 2016
- Operation: Air carrier
- Aircraft: N737KA
- Make and model: Boeing 737-7BX
- Aircraft serial: 30740
- Aircraft time: 29,097 hours, 17,075 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: Spar
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE FORWARD SIDE OF THE RIGHT WING SPAR AT THE NR 2 FORWARD BOOST PUMP.  THE CORROSION WAS LOCATED DIRECTLY ABOVE AND BELOW THE PUMP RADIATING OUT FROM THE BONDING JUMPER ATTACH POINTS.  THE CORROSION WAS REMOVED, SPAR NDT'D AND REMAINING MATERIAL THICKNESS DETERMINED IN A .25 INCH GRID REF. SRM 57-20-10.  UPPER AREA AFFECTED APPROX 4.5 IN X 1.5 IN.  LOWER AREA AFFECTED APPROX 5.5 IN X 2.5 IN.
